# SDR HEEA072025

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,811 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 412010100193FM
- Part serial: AAD00020
- Condition: Vibration
- Location: Main Rotor
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BLUE SPINDLE CAUSING VIBRATION. REPLACED WITH SERVICEABLE ASSY.
